# SDR AALA202202082707

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737*
- Aircraft serial: 33221
- Aircraft time: 29,936 hours, 12,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17 RIGHT HAND WALL MOUNTED  EMERGENCY EXIT LIGHTED SIGN BROKEN. REPLACED SIGN PER AMM 33-51-00.
